# SDR CA020619001

- Difficulty date: June 13, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Make and model: Cessna 152
- Aircraft time: 18,388 hours
- Engine: Lyc O235N2C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: O4425037
- Condition: Cracked
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS BROUGHT IN FOR ROUTINE INSPECTION.  DECIDED TO DO A CLOSER INSPECTION ON THE OLEO COMPONENTS DUE TO THE HIGH TIME ON THESE UNITS. A CLOSE VISUAL INSPECTION AIDED BY A MAGNIFIER REVEALED A CRACK ON THE TOP OUTER SURFACE OF THE FORK ASSEMBLY. THE UNIT WAS REMOVED FROM SERVICE. TOTAL TIME IS UNKNOWN BUT IS LIKELY HIGH BASED ON APPEARANCE AND KNOWN OPERATING ENVIRONMENT.
